advertisement
Question
Posted by: Lola | 2009-03-04

Hyperthyrodism

I felt very sick this weekend. Last week I have visited my gyne and she send me for some tests as she saw something like a golf stick on my uterus. I'  ve told her that I experienced some heart flutterings. She send me for some blood tests. Yesterday I visited my GP as I was not feeling well. I'  m also under a lot of stress nowadays and tought it might be reason for my dizziness, headeaches, feeling nausea, jittery and no energy. The tests shown that my T4 = 16.3 and the TSH = 0.98. My doctor said it might be a simptym of hypertyroidism. He does not give me any medicine and said that I should monitor my heart rate and if the heart flutterings keep on going, I should visit him again. He only gave me Xanor pills to calm me down. According to our medical aid they paid lesser for the generic version, therefore the pharmacist gave me Zopax. It made me also feel not very well. Can you please advise me what to do? Should I go for a second opinion or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a gynae problem. Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Also Diagnosed | 2009-03-05

Hi,

I was diagnosed about two weeks ago with T4 level of over a 100 and THS of less than 0.01.

I had constant headache and was always tired. I had heart palpitations wich caused panic attacks my partner thought i was just being miserable. I also got cramps in my legs so bad I could not walk. I went to the GP and he told me I was depressed. I told him that I am not and he put me on and anti anxiaty tablet to help with the heart palpetasions. He then did the tests. I saw a specialist a week later and he has placed me on NeoMercazole wich has changed my life. I was depressed and got very aggressive but because it happed gradually I did not realise it. It is only now that I am on medication that I can feel the difference. I have energy for life again.
Talk to your docter or a different one and ask him to explain things for you. And the internet is a big help. You can get loads on info.

Reply to Also Diagnosed
Posted by: Cols | 2009-03-04

Lola, I am just an ordinary person with no medical knowledge but I can tell you get a second and a third opinion and as many other opinions as it takes.

My mother was diagnosed with Hyperthyriodism which developed to Grave' s Disease. She was put onto medication that had the side effect of " damaging"  the bone marrow, she got to the point where she could hardly get out of bed in the morning. Then when she decided to tell the doctors that she is throwing the medication away because it was making things worst not better they gave her 18 months to live.... they lied! We are now 6 years further and my mother is doing better than when she was on their " great"  medication - I also have to tell you that Homeopathy has played a big part in keeping my mother alive. If you are open to the idea - find yourself a homeopath!
But most of all, find yourself doctors that specialise in Thyroid problems, they have the better advise and knowledge when dealing with everything else that can go wrong, but don' t just accept, find second and third opinions.... you have so many different forms of treatment available to you and if in doubt read everything you can find on the web with regards to Thyroid.

Reply to Cols

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement